International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 5, Pages 303-306
Some sequence spaces and statistical convergence
Department of Mathematics, Yüzüncü Yil University, Van, Turkey
Received 29 January 1999
Copyright © 2002 E. Savaş. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce the strongly -convergent sequences and give the relation between strongly -convergence and strongly -convergence with respect to a modulus.